# SDR HNAA2015122500373

- Difficulty date: December 25, 2015
- Submitted: December 25, 2015
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 48,210 hours, 53,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT ROWS 4DF AND 11DF.  PULLED EMERGENCY ESCAPE FLOOR PATH LIGHT COVER.  R & R BULBS.  OPS CHECKED GOOD. REINSTALLED COVER.
